Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Holomorphic retracts of polyballs

Author: Tadeusz Kuczumow
Journal: Proc. Amer. Math. Soc. 98 (1986), 374-375
MSC: Primary 47H10; Secondary 32H15, 32H35
MathSciNet review: 854050
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ T$ be a holomorphic self-mapping in the Cartesian product $ {B^n}$ of $ n$ unit open balls in $ {{\mathbf{C}}^k}$. In this note we give a very short proof of the fact that if $ \operatorname{Fix} T = \{ y \in {B^n}:y = Ty\} $ is nonempty, then this set is a holomorphic retract of $ {B^n}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10, 32H15, 32H35

Retrieve articles in all journals with MSC: 47H10, 32H15, 32H35

Additional Information

PII: S 0002-9939(1986)0854050-4
Keywords: Hyperbolic metric, nonexpansive mappings, holomorphic mappings, holomorphic retracts, fixed points
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia